# SDR 3EJA202410311724

- Difficulty date: October 17, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N753JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0100
- Aircraft time: 3,539 hours, 2,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 99120754
- Condition: Failed
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING TO 14000 FT CREW STATED TO HEAR A LIGHT BUZZING SOUND BUT CONTINUED CLIMB. AFTER PASSING 13000 FT THE BUZZING SOUND TURNED INTO A LOUD NOISE EMERGENCY DECLARED BY ATC.
